# SDR MYWA110027

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,370 hours, 10,657 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  FOLLOWED ABNORMAL PROCEDURES.  LIGHT RE-ILLUMINATED.  TURNED OFF.  REMOVED AND REPLACED WIRE HARNESS MW0326 ON NR 2 ENG IAW AMM 26-11-02.  OPS CHECKED GOOD.
